# SDR CA000110032

- Difficulty date: January 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 42,127 hours, 38,339 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Centering Cam
- Part number: A83590405
- Condition: Malfunctioned
- Location: Mlg
- Part time: 42,156 hours, 46,938 cycles
- Component: Centering Jack, Rotol, 200736001
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C DID TURNBACK DUE TO RED NOSE LANDING GEAR LIGHT WOULD NOT GO OUT. GEAR CYCLED AND SAME, A/C LANDED OK. NLG CENTERING JACK NOT CENTERING THE GEAR UP IN THE WHEELWELL UPON RETRACTION.  CENTERING JACK REPLACED.
